MAUDE Adverse Event Report: SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE

SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Low Blood Pressure/ Hypotension (1914)
Date of Event 07/03/2024
Type of Reportable Event Death
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2024 due to low oxygen saturation and gi issues, discharged from the hospital on (b)(6) "2024." it was her first treatment in the clinic post hospitalization.Treatment started 7:07am with a blood pressure (bp) of 110/49 and it started dropping.7:30 - bp 93/43 mm/hg: 8:00 - bp 95/52 mm/hg and 9 am - bp was 99/38 mm/hg and they stopped the ultrafiltration (uf).Patient started vomiting and passed out, cpr was performed, fluids were given and paramedics were called.They tried ending the treatment but were unable to until after patient was pronounced dead @ 10:24 am.Dialyzer/bloodlines were saved.Staff stated that there were no alarms triggered before or during the event, except for treatment related alarms prior to event.Cause of death is still unknown.There were no issues reported with any of the nipro devices used.Treatment time - 3.5 hrs; blood flow rate (bfr) - 250; dialysate flow rate (dfr) - 600; a/b - 3k, 2.5; bicarb - 35, temp - 35.5; na - 138; access: cvc; uf goal - 4l; uf removed - 1.5 l; estimated dry weight (edw) - 74 kg; pre weight - 77.5 kg medications given; mircera - 60 mcg; venofer - 50 mg comorbids: cancer, chronic obstruction pulmonary disease (copd) machine s/n: (b)(6).Machine pulled out of service; dialysate samples were drawn.Other devices use: nipro blood tubing set, code: bl+a430/v912, lot# 23k29.Nipro elisio-h dialyzer, code: dd+elisio-17h, lot# 24c28h.
 
Event or Problem Description
Patient was admitted to the hospital on 06/21/2024 due to low oxygen saturation and gi issues, discharged from the hospital 07/02/202024.It was her first treatment in the clinic post hospitalization.Treatment started 7:07am with a blood pressure (bp) of 110/49 and it started dropping.7:30 - bp 93/43 mm/hg: 8:00 - bp 95/52 mm/hg and 9 am - bp was 99/38 mm/hg and they stopped the ultrafiltration (uf).Patient started vomiting and passed out, cpr was performed, fluids were given and paramedics were called.They tried ending the treatment but were unable to until after patient was pronounced dead @ 10:24 am.Dialyzer/bloodlines were saved.Staff stated that there were no alarms triggered before or during the event, except for treatment related alarms prior to event.Cause of death is still unknown.There were no issues reported with any of the nipro devices used.Treatment time - 3.5 hrs; blood flow rate (bfr) - 250; dialysate flow rate (dfr) - 600; a/b - 3k, 2.5; bicarb - 35, temp - 35.5; na - 138; access: cvc; uf goal - 4l; uf removed - 1.5 l; estimated dry weight (edw) - 74 kg; pre weight - 77.5 kg medications given; mircera - 60 mcg; venofer - 50 mg comorbids: cancer, chronic obstruction pulmonary disease (copd) machine s/n: 22ew0301.Machine pulled out of service, dialysate samples were drawn.Other devices use: nipro blood tubing set, code: bl+a430/v912, lot# 23k29 nipro elisio-h dialyzer, code: dd+elisio-17h, lot# 24c28h.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
DIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
Manufacturer (Section G)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA   920-0054
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key19889324
Report Number3016250252-2024-00003
Device Sequence Number18049451
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale